RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC4908,
    author = {I. Moale and V. Pillwein},
    title = {{A note on uniform approximation of functions having a double pole}},
    language = {english},
    journal = {LMS J. Comput. Math.},
    volume = {17},
    number = {1},
    pages = {233--244},
    isbn_issn = {?},
    year = {2014},
    refereed = {yes},
    length = {12}
    }